Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Painful bites on legs, pimples with black dots, itchy and pus filled. How can I avoid infection?

Hi I am on holiday in Bali and have 3-4 very painful bites on my leg. They seem different to mosquito bites. They initially look like a tiny whitehead pimple with a black dot in the centre. They are itchy and when scratched ooze pus and the open wound weeps. It s taken a week and they are still hurting. I ve applied dettol to try and avoid any infection. Any idea what they might be?
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
These could be folliculitis or could be insect bite induced lesions.
Do warm water compresses over the area and apply a topical antibiotic cream like mupirocin or fusidic acid acid atleat twice in a day Do not apply undiliuted dettol over affected area. To relieve pain and itch take an oral antihistamine and analgesic like cetirizine and brufen. The lesions should resolve in few days.
Hope that helped.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor